Journal of Dynamical and Control Systems

, Volume 19, Issue 3, pp 405–420 | Cite as

Monotonic homotopy for trajectories of young systems

  • M. G. O. Vieira
  • E. Kizil
  • P. J. Catuogno


Let \( \mathbb{Y} \) be a Young system. Assume that the accessible set \( \mathcal{A} \)(\( \mathbb{Y} \); x) of \( \mathbb{Y} \) starting from x is locally and semi-locally simply connected by trajectories of \( \mathbb{Y} \). We prove that the covering space Γ(\( \mathbb{Y} \); x) of p-monotonically homotopic trajectories is identified to the universal covering space of \( \mathcal{A} \)(\( \mathbb{Y} \); x).

Keywords and phrases

Young integration p-variation monotonic homotopy covering space 

2000 Mathematics Subject Classification

93C30 93B05 14F35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    F. Colonius, E. Kizil, and L. A. B. San Martin, Covering space for monotonic homotopy of trajectories of control system. J. Differential Equations 216 (2005), No. 2, 324–353.MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    P. K. Friz and N. B. Victoir, Multidimensional stochastic process as rough paths: theory and applications. Cambridge Studies in Advanced Mathematics Cambridge University Press, Cambridge 120 (2010).CrossRefGoogle Scholar
  3. 3.
    M. J. Greenberg and J. R. Harper, Algebraic topology. The Benjamin/Cummings Publishing Company (1981).Google Scholar
  4. 4.
    E. Kizil, Universal covering of driftless control systems. J. Dynam. Control Systems 14 (2008), No. 4, 453–464.MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    X. D. Li and T. J. Lyons, Smoothness of it maps and diffusion process on path spaces (I). Ann. Scient. Ec. Norm. Sup. 39 (2006), No. 4, 649–677.MathSciNetMATHGoogle Scholar
  6. 6.
    T. J. Lyons, M. Caruana and T. Lévy, Differential equations driven by rough paths. Ecole d'Et de Probabilits de Saint-Flour XXXIV, Springer (2004).Google Scholar
  7. 7.
    T. J. Lyons and Z. Qian, System control and rough paths. Oxford Mathematical Monographs, Clarendon Press, Oxford (2002).MATHCrossRefGoogle Scholar
  8. 8.
    L. C. Young, An inequality of hlder type, connected with stieljes integration. Acta Math. 67 (1936), 251–258.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Faculdade de Ciências Integradas do PontalUniversidade Federal de UberlândiaItuiutaba - MGBrasil
  2. 2.Instituto de Ciências Matemáticas e de ComputaçãoUniversidade de São PauloSão Carlos - SPBrasil
  3. 3.Instituto de MatemáticaEstatística e Computação Científica, Universidade Estadual de CampinasCampinas - SPBrasil

Personalised recommendations